Lissy Pierre - CV

CEREMADE

Lissy Pierre

Maître de conférences

Envoyer un email

Bureau : B513 bis

Publications

Articles

Lissy P., Roventa I. (2019), Optimal filtration for the approximation of boundary controls for the one-dimensional wave equation using a finite-difference method, Mathematics of Computation, vol. 88, p. 273-291

Lissy P., Zuazua E. (2019), Internal observability for coupled systems of linear partial differential equations, SIAM Journal on Control and Optimization, vol. 57, n°2, p. 832-853

Duprez M., Lissy P. (2018), Positive and negative results on the internal controllability of parabolic equations coupled by zero and first order terms, Journal of Evolution Equations, vol. 18, n°2, p. 659-680

Lissy P., Zuazua E. (2018), Internal controllability for parabolic systems involving analytic non-local terms, Chinese Annals of Mathematics. Series B, vol. 39, n°2, p. 281-296

Giraldi L., Lissy P., Moreau C., Pomet J-B. (2018), Addendum to “Local Controllability of the Two-Link Magneto-Elastic Micro-Swimmer”, IEEE Transactions on Automatic Control, vol. 67, n°7

Liard T., Lissy P., Privat Y. (2018), Non-localization of eigenfunctions for Sturm-Liouville operators and applications, Journal of Differential Equations, vol. 264, n°4, p. 2449-2494

Lissy P. (2017), Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory, Mathematical Control and Related Fields, vol. 7, n°1, p. 21 - 40

Lissy P. (2017), The cost of the control in the case of a minimal time of control: the example of the one-dimensional heat equation, Journal of Mathematical Analysis and Applications, vol. 451, n°1, p. 497-507

Liard T., Lissy P. (2017), A Kalman rank condition for the indirect controllability of coupled systems of linear operator groups, Mathematics of Control, Signals, and Systems, vol. 29, n°2

Gueye M., Lissy P. (2016), Singular Optimal Control of a 1-D Parabolic-Hyperbolic Degenerate Equation, ESAIM. Control, Optimisation and Calculus of Variations, vol. 22, n°4, p. 1184 - 1203

Duprez M., Lissy P. (2016), Indirect controllability of some linear parabolic systems of m equations with m − 1 controls involving coupling terms of zero or first order, Journal de mathématiques pures et appliquées, vol. 106, n°5, p. 905–934

Lissy P. (2015), Explicit lower bounds for the cost of fast controls for some 1-D parabolic or dispersive equations, and a new lower bound concerning the uniform controllability of the 1-D transport–diffusion equation, Journal of Differential Equations, vol. 259, n°10, p. 5331-5352

Prépublications / Cahiers de recherche

Giraldi L., Lissy P., Moreau C., Pomet J-B. (2019), Necessary conditions for local controllability of a particular class of systems with two scalar controls, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 21 p.

Duprez M., Lissy P. (2019), Bilinear local controllability to the trajectories of the Fokker-Planck equation with a localized control, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 29 p.

Lissy P., Roventa I. (2018), Optimal approximation of internal controls for a wave-type problem with fractional Laplacian using finite-difference method, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 33 p.

Giraldi L., Lissy P., Moreau C., Pomet J-B. (2016), Controllability of a bent 3-link magnetic microswimmer, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 6 p.

Lissy P., Roventa I. (2016), Optimal filtration for the approximation of boundary controls for the one-dimensional wave equation, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 18 p.

Retour à la liste